am struggling with side effects at the moment main one feeling sick and drowzy also noticed i need to wear my glasses when on laptop or texting as things seem blurry anybody else had this. hoping that things settle soon ass i was on 20mg for 10 weeks then on 40 .xxlyn
Hi ladybird lyn-
These are commom side effects. It is just a bit uncommon to be having them after being on it for over 11 weeks. If you renewed your prescription check to see if it was made by a different manufacturer. Some times you can have side effects from the ingredients manufacturers use. It could also be your increase in dosage which could also kick up the side effects. Call your doc and or drop your dose back down to 20mg to see how you feel. It is no fun having side effects, hope you find your answer soon.
Hi, it is known that these side effects can be prolonged, but after taking Prozac for this long i would be a little concerned. I would suggest you speak with your doctor about this. If it is affecting your day to day lifestyle, which it clearly is, you should ask your doctor for advice. I hope you are feeling better soon
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2010 • 2 answers
Posted 29 Jul 2013 • 3 answers
I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?
Posted 4 Dec 2013 • 1 answer
Posted 20 Mar 2014 • 1 answer
Fluoxetine - Just started today on fluoxitine 20mg one a day for hot flashes how long does it take ?
Posted 30 Sep 2015 • 0 answers